# SDR UALA2009040200944

- Difficulty date: April 1, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 28,810 hours, 11,288 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP401600U
- Condition: Low
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING. -1380.  PRESSURE STABLE ON THE GROUND.  SEE HISTORY CHECKED FOR LEAKS AT CREW MASK ASSY, NONE NOTED.  SERVICED TO 1800 PSI.  SERVICED TO 1800 PSI.
